Discussions By Condition: Muscle conditions

Joint/Muscle Pain Due to Anitbiotic??? A MUST READ!

Posted In: Muscle conditions 1 Replies
  • Posted By: Anonymous
  • January 3, 2007
  • 07:08 PM

Has anyone with these joint symptoms ever taken Levaquin or any other antibiotic that contains quinolones or fluoroquinolones (example: Cipro)? If so, YOU MUST check out these websites. I have experienced similar symptoms for about 2 years now. I was recently diagnosed with Fibromyalgia after going through several different tests for many numerous diseases - I don't even have the "typical" symptoms of Fibromyalgia. Negative for Lupus, RA, Arthritis, etc. I can only wonder if it was the Levaquin I took. I only took a 2-day dose and couldn't get out of bed. Imagine if I had finished the prescription! A MUST READ!!!


Reply Flag this Discussion

1 Replies:

  • I meant "Antibiotic" not "Anitbiotic", sorry for the misspelling.
    Anonymous 42,789 Replies
    • January 3, 2007
    • 07:11 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?